News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gynecology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gynecology Answers List

Forum Name: Gynecology

Question: Vaginal Discharge/On Birth Control/Am I Pregnant?


 Laurelie2634 - Fri Jan 09, 2009 11:20 am

I have been having sex for 9 months, but I am on the birth control pill, and I've never had sex without a condom with spermicidal lubricant. Two months ago, my period came 2 days late, and it was very light. I then stopped having sex towards the end of November. I got my period as normal last month. I still haven't had sex since that last period, and my period is now 3 days later than usual. I haven't had any other pregnancy symptoms (nausea, breast tenderness, etc.) Could I be pregnant? I also have had an excessive watery discharge pretty often for the last month. What do you think?
 Debbie Miller, RN - Sat Jan 10, 2009 6:20 pm

User avatar Hello,
It is very unlikely you would be pregnant considering the birth control methods you are using. But, it can be very normal for periods to vary in frequency and amount. I would not worry. Clear or milky discharge can also be very normal.

Even if there was a remote chance of pregnancy since your last period, you would have had to have had sex to make it happen. The last period being normal pretty much rules it out prior to that time.

Try to relax about this and continue to take these precautions in the future.

Best wishes

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here